# SDR DALA2023020801012

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 64,972 hours, 30,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: DAN1521
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9688812) DURING INSPECTION FOUND AFT CARGO NET TIE DOWN BROKEN. R+R'D TRACK FITTING PER IPC 25-52-51-09 ITEM 32. OPS CHECK GOOD.
